网站地图 | 联系我们 | English | 中国科学院
本站查询
 
首页 所况简介 机构设置 科研成果 人才队伍 人才招聘 合作交流 研究生教育 党群园地 创新文化 科普 期刊 安全专题
学术活动
崔琦讲座
中关村论坛
国际合作中心报告
凝聚态物理前沿讲座
公共技术系列讲座
明理时空
学术报告
学术会议
现在位置:首页 > 科研成果 > 学术活动 > 学术会议
学术会议
 
题目: International Workshop on Recent Progress in the Functionality of the Artificial Oxide Structures
时间: 2015年06月10日 09:00
地点: International Workshop on Recent Progress in the Functionality of the Artificial Oxide Structures
报告人:

Beijing, June 10-11, 2015
Scientific Program

Wednesday, June 10, Meeting Room M236, IOP, CAS
09:00-09:05 Welcome Speech
  Session 1
Chair: Kuijuan Jin
09:05-09:45
(30min+10min)
E. Ward Plummer(Louisiana State University, USA)
“The Origin of Charge Density Waves in Quasi Two-Dimensional Materials”
09:45-10:25
(30min+10min)
Jak Tchakhalian(University of Arkansas, USA)
“Interface and geometry engineered novel phases of nickelates”
10:25-10:45 Break and group photo

  Session 2
Chair: Jak Tchakhalian
10:45-11:25
(30min+10min)
Rob Moore(stanford university, USA)
“Significant Tc enhancement in superconducting FeSe films due to interfacial mode coupling with oxide substrate”
11:25-11:55
(20min+10min)
Jian Shen(Fudan University, China)
“Chemical Ordering Suppresses Large-scale Electronic Phase Separation in Doped Manganites” Lunch Break (IOP Restaurant)
11:55


 
Session 3
Chair: E. Ward Plummer
13:30-14:10
(30min+10min)
Ke Zou (Yale University, USA )
“LaTiO3/KTaO3 interfaces: A new two-dimensional electron gas system”
14:10-14:50
(30min+10min)
Jiandi Zhang(Louisiana State University, USA)
“ Surface termination, interface mixing, and layer-by-layer doping variation of ultrathin manganite films”
14:50-15:20
(20min+10min)
Jiandong Guo (Institute of Physics, CAS, China)
"Effect of the dopants ordering on the metallicity of La2/3Sr1/3MnO3 thin films"
15:20-15:50
(20min+10min)
Kuijuan Jin (Institute of Physics, CAS, China)
“A new non-destructive readout by using photo-recovered surface potential contrast “
15:50-16:05 Break

  Session 4
Chair: Rob Moore
16:05-16:45
(30min+10min)
Ying-Hao Chu, (National Chiao Tung University, Taiwan)
“Exploration of Emergent Transition Metal Oxide Monolayers“
16:45-17:25
(30min+10min)
Jiyan Dai(The Hong Kong Polytechnic University, China)
“Strain Effect and Magnetoresistance of the LaAlO3 and SrTiO3 Heterostructures”
17:25-17:55
(20min+10min)
Cheng Song(Tsinghua University, China)
“Electrical control of phase transition and orbital occupancy in manganites”
17:55 Dinner (IOP Restaurant)

Thursday, June 11, Meeting Room M236, IOP, CAS
  Session 5
Chair: Zhong Fang
09:00-09:40
(30min+10min)
Yimei Zhu(Brookhaven National Laboratory, USA)
Thickness dependent structural modification of the PrSrMnO/SrTiO interface”
09:40-10:10
(20min+10min)
Jinxing Zhang (Beijing Normal University, China)
"Mechanical Switching of Nanoscale Multiferroic Phase Boundaries"
10:10-10:25 Break
 
  Session 6
Chair: Jiandi Zhang
10:25-11:05
(30min+10min)
Zhong Fang(Institute of Physics, CAS, China)
Topological Semimetals
11:05-11:35
(20min+10min)
Donglai Feng(Fudan University, China)
“Recent progress on the FeSe interfacial superconductivity”
11:35-12:05
(20min+10min)
Hao Yang(Suzhou University, China)
“Oxygen Vacancies Effects in Eu0.5Ba0.5TiO3-d Multiferroic Thin Films”
12:05 Lunch Break  (IOP Restaurant)
 
Thursday, June 11, Meeting Room M236, IOP, CAS
  Session 7
Chair: Jiandong Guo
13:30-14:10
(30min+10min)
Zhiming Wang (The Paul Scherrer Institute, Switzerland)
“Itinerant polaronic carriers in a SrTiO3-based two-dimensional electron gas
14:10-14:40
(20min+10min)
Chun-Gang Duan(East China Normal University, China)
“Recent Progress in highly ordered double-perovskite Bi2FeMnO6 epitaxial thin film”
14:40-15:10
(20min+10min)
Xiuliang MaThe Institute of Metal Research, Chinese Academy of Sciences, China)
“A periodic array of flux-closure quadrants in ferroelectric PbTiO3 films”
15:10-15:25 Closing remark by Ward Plummer
15:25-17:30 Laboratory Tour
17:30 Dinner (IOP Restaurant)

版权所有 ©2009-2015 中国科学院物理研究所 京ICP备05002789号 京公网安备1101080082号
主办:中国科学院物理研究所 北京中关村南三街8号 100190